Vol 7, No 1 (2013)

Studies in Mathematical Sciences

DOI: http://dx.doi.org/10.3968%2Fi245

Studies in Mathematical Sciences, Vol.7, No.1, August 31, 2013.

Table of Contents

Articles

Fritz John Type Duality in Nondifferentiable Continuous Programming with Equality and Inequality Constraints PDF
I. Husain, A. Ahmed, Abdul Raoof Shah 1-14
The Tensor Products of Unital Quantales PDF
Shaohui LIANG 15-21
The Innovation and Martingale Pricing of Mortgage Insurance Under O-U Process PDF
Liping CHEN 22-26
Generalized Second-Order Duality for a Continuous Programming Problem with Support Functions PDF
I. Husain, Santosh K. Srivastava 27-46


Reminder

If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".


We only use three mailboxes as follows to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
caooc@hotmail.com; sms@cscanada.net; sms@cscanada.org

Copyright © 2010 Canadian Research & Development Centre of Sciences and Cultures
Address: 758, 77e AV, Laval, Quebec, H7V 4A8, Canada

Telephone: 1-514-558 6138
Http://www.cscanada.net
Http://www.cscanada.org
E-mail:caooc@hotmail.com